# SDR A6WA201542385

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 30,112 hours, 28,685 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION IN FLIGHT.  COMPLIED WITH QRH & RETURNED.
